Albanian Journal of Mathematics (ISNN: 1930-1235), Vol 7, No 2 (2013)

Open Access Open Access  Restricted Access Subscription or Fee Access
Font Size:  Small  Medium  Large

Algorithms for Real Numerical Varieties with application to Parameterizing Quadratic Surface Intersection Curves

Barry H Dayton


In this paper we outline some algorithms for working with real numerical varieties with an application to parameterizing quadratic surface intersection curves (QSIC).

Full Text: PDF

Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.

@Copyright 2015, Albanian Journal of Mathematics

                                            Facebook Twitter Google+